I have been diagnosed with HSV-2 I believe it is termed, and I also have HPV genital warts. Recently I have been noticing a brown discharge. I was just diagnosed with the herpes and was taking Valtrex which cleared up the a discharge and the lesions. The brown discharge is now back though and I am having some pains and sensitivity/redness in the vaginal area again, but no lesions yet. Could this all be a sign of the herpes returning? I went and got my Valtrex prescription refill and began taking it this evening, but I am just wondering if the discharge could be linked with the herpes and a possible sign for me to look for when I am going to have an outbreak? Thank you!
I had the culture taken of my sores and I also had the blood work done. Yeah I go back for an annual on the 4th of August so I will check into the discharge then. I know I am not pregnant though because I was also tested for that!
I also had ALL other testing done and everything else came back negative. I did medication for a yeast infection that the doctor thought I could be starting to get from the meds, but maybe it's some other kind of bacterial infection. I was on doxycycline though so I would think that would take care of it!
hey ive recently been diagnosed with hsv 1 and 2 my symptoms are only white vaginal discharge that is there 24 7 ive started taking valtrex today will be my 3rd day so i was wondering when will i see the discharge stop? ive been doing alot of research on it and cant seem to find any answers...i found your post which gave me some hope that the discharge will stop but in your experience how long did it take for the discharge to clear up?? thank you hope to hear from you i know this is a old thread
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.